# SDR R61A2020111800776

- Difficulty date: November 2, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 43,976 hours, 27,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17099451003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION CFII FLOOR STRUCTURE RT INBOARD SEAT TRACK BEAM BETWEEN FR 43 AND FR 59.  CFII FLOOR STRUCTURE HRIB SEAT TRACK BEAM BETWEEN FR 43 AND FR 59 REPLACED, IAW EMB 170SRM 51-42-01 AND 51-43-01.  A/C REMAINS IN CHECK.
